Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 12, 2014, 6:59 PM CDT for 5 counties in Wisconsin. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2014, 6:59 PM CDT (23:59 UTC)
- Expired
- Apr 12, 2014, 8:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dodge County, WI, Fond du Lac County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 7:00 PM CDT | HAIL 1 | 3 W Beaver Dam, WI | SOURCE KC9YZX |
| Apr 12, 7:00 PM CDT | HAIL 1.5 | Beaver Dam, WI | |
| Apr 12, 7:07 PM CDT | HAIL 1 | S Beaver Dam, WI | SOURCE KC9QDP. |
| Apr 12, 7:09 PM CDT | HAIL 1 | E Beaver Dam, WI | 0.5 MILES EAST OF BEAVER DAM. |
| Apr 12, 7:43 PM CDT | HAIL 0.88 | 6 Ne West Bend, WI | LOCATION IS 2 MILES EAST OF INTERSECTION OF HWY 144 AND CO. HWY A. REPORT VIA WEBMASTER E-MAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 3:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2369 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
455
WUUS53 KMKX 122359
SVRMKX
WIC027-039-089-117-131-130100-
/O.NEW.KMKX.SV.W.0007.140412T2359Z-140413T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CDT SAT APR 12 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHWESTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
DODGE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 800 PM CDT
* AT 659 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WAUPUN TO NEAR FALL RIVER...MOVING EAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MAYVILLE AROUND 710 PM CDT.
HORICON...JUNEAU...LOMIRA AND THERESA AROUND 715 PM CDT.
HUSTISFORD AROUND 720 PM CDT.
IRON RIDGE AROUND 725 PM CDT.
HARTFORD AND KEWASKUM AROUND 730 PM CDT.
SLINGER AROUND 740 PM CDT.
JACKSON AND RANDOM LAKE AROUND 745 PM CDT.
WEST BEND AROUND 750 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FILLMORE...ASHFORD...SILVER CREEK...BURNETT...MINNESOTA JUNCTION...
WAUBEKA...NENNO...NEW FANE...SOUTH BEAVER DAM AND SAINT LAWRENCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4337 8788 4324 8792 4336 8901 4349 8901
4363 8877 4355 8779 4349 8779
TIME...MOT...LOC 2359Z 271DEG 43KT 4357 8870 4340 8894
HAIL...1.25IN
WIND...60MPH
$$
WOOD4 follow-up statements
667
WWUS53 KMKX 130016
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
716 PM CDT SAT APR 12 2014
WIC027-039-089-117-131-130100-
/O.CON.KMKX.SV.W.0007.000000T0000Z-140413T0100Z/
OZAUKEE WI-SHEBOYGAN WI-WASHINGTON WI-DODGE WI-FOND DU LAC WI-
716 PM CDT SAT APR 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR OZAUKEE...SOUTHWESTERN SHEBOYGAN...WASHINGTON...NORTHEASTERN
DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES...
AT 716 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOMIRA TO JUNEAU...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
LOMIRA AROUND 720 PM CDT.
CAMPBELLSPORT AROUND 725 PM CDT.
HARTFORD...KEWASKUM AND THERESA AROUND 730 PM CDT.
SLINGER AROUND 740 PM CDT.
JACKSON AND RANDOM LAKE AROUND 745 PM CDT.
WEST BEND AND BELGIUM AROUND 750 PM CDT.
CEDARBURG AND NEWBURG AROUND 755 PM CDT.
GRAFTON...PORT WASHINGTON...SAUKVILLE AND FREDONIA AROUND 800 PM
CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE NEW
FANE...FILLMORE...ASHFORD...SAINT LAWRENCE...KNOWLES...SILVER
CREEK...MINNESOTA JUNCTION...WOODLAND...KEKOSKEE AND WAUBEKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4337 8788 4324 8792 4342 8877 4353 8865
4362 8862 4355 8779 4349 8779
TIME...MOT...LOC 0016Z 269DEG 44KT 4359 8843 4342 8867
HAIL...1.25IN
WIND...60MPH
$$
CRAVEN978
WWUS53 KMKX 130030
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CDT SAT APR 12 2014
WIC027-039-089-117-131-130100-
/O.CON.KMKX.SV.W.0007.000000T0000Z-140413T0100Z/
OZAUKEE WI-SHEBOYGAN WI-WASHINGTON WI-DODGE WI-FOND DU LAC WI-
730 PM CDT SAT APR 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR OZAUKEE...SOUTHWESTERN SHEBOYGAN...NORTHERN WASHINGTON...
NORTHEASTERN DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES...
AT 730 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAMPBELLSPORT TO NEAR IRON RIDGE...MOVING EAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
OZAUKEE...SOUTHWESTERN SHEBOYGAN...NORTHERN WASHINGTON...NORTHEASTERN
DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...NEW FANE...WAUBEKA...ALLENTON...FILLMORE...ADDISON...
WAYNE...NENNO...SILVER CREEK...HARRINGTON BEACH ST PARK AND
KOHLSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4333 8789 4344 8851 4350 8848 4360 8834
4355 8779 4349 8779 4337 8788
TIME...MOT...LOC 0030Z 269DEG 44KT 4359 8819 4342 8843
HAIL...1.25IN
WIND...60MPH
$$
CRAVEN567
WWUS53 KMKX 130040
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 PM CDT SAT APR 12 2014
WIC027-039-130049-
/O.CAN.KMKX.SV.W.0007.000000T0000Z-140413T0100Z/
DODGE WI-FOND DU LAC WI-
740 PM CDT SAT APR 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DODGE AND
SOUTHEASTERN FOND DU LAC COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY AFTERNOON FOR SOUTHEAST WISCONSIN.
LAT...LON 4344 8833 4352 8826 4354 8821 4355 8779
4349 8779 4337 8788
TIME...MOT...LOC 0039Z 270DEG 43KT 4356 8807 4342 8828
$$
WIC089-117-131-130100-
/O.CON.KMKX.SV.W.0007.000000T0000Z-140413T0100Z/
OZAUKEE WI-SHEBOYGAN WI-WASHINGTON WI-
740 PM CDT SAT APR 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN OZAUKEE...SOUTH CENTRAL SHEBOYGAN AND NORTHEASTERN
WASHINGTON COUNTIES...
AT 739 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RANDOM LAKE TO NEAR WEST BEND...MOVING EAST AT 50
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN OZAUKEE...SOUTH CENTRAL SHEBOYGAN AND NORTHEASTERN
WASHINGTON COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...WAUBEKA...
FILLMORE...HARRINGTON BEACH ST PARK AND BOLTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4344 8833 4352 8826 4354 8821 4355 8779
4349 8779 4337 8788
TIME...MOT...LOC 0039Z 270DEG 43KT 4356 8807 4342 8828
HAIL...1.00IN
WIND...<50MPH
$$
CRAVEN114
WWUS53 KMKX 130055
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
755 PM CDT SAT APR 12 2014
WIC089-117-131-130105-
/O.EXP.KMKX.SV.W.0007.000000T0000Z-140413T0100Z/
OZAUKEE WI-SHEBOYGAN WI-WASHINGTON WI-
755 PM CDT SAT APR 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZAUKEE...SOUTH
CENTRAL SHEBOYGAN AND NORTHEASTERN WASHINGTON COUNTIES WILL EXPIRE AT
800 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY AFTERNOON FOR SOUTHEAST WISCONSIN.
LAT...LON 4344 8833 4352 8826 4354 8821 4355 8779
4349 8779 4337 8788
TIME...MOT...LOC 0052Z 271DEG 43KT 4356 8807 4342 8828
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:43 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Apr 12, 2:43 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CDT SAT APR 12 2014 .SHORT TERM... .TONIGHT - CONFIDENCE...MEDIUM SURFACE WARM FRONT HAS NUDGED INTO SC WI. MASSIVE TEMPERATURE DIFFERENTIAL ACROSS THE CWA...MID/UPPER 30S IN THE NE CWA AND MID 70S IN THE SOUTH WITH GUSTY SOUTH WINDS AND DEW POINTS INTO THE MID 50S. ELEVATED STORMS ASSOCIATED WITH 850-700 FRONTOGENETICAL FORCING STILL TRAVERSING ACROSS CNTRL AND PORTIONS OF SRN WI. THIS INITIAL 850 JET CORE WILL TRANSLATE EAST. MEANWHILE STRONG HEATING AND DESTABILIZATION IS OCCURING FROM IOWA AND ILLINOIS AND POINTS SOUTH WITH THE NORTHERN FRINGE OF THIS INTO FAR SC WI. INSTABILITY PROGS...LI/S...MLCAPE...CRAVEN SIG/SVR...K INDEX ALL SHOW THE DESTABILIZING TREND WELL INTO SC WI. 4KM WRF/RAP/HRRR ARE ALL KEYING ON WESTWARD DEVELOPMENT ACROSS IA WITH STORMS TRANSLATING ACRS SRN WI THIS EVENING. SHORTWAVE IN KS PROGGD TO LIFT NE AND HELP INTIIATE STORMS WITHIN THE UNSTABLE AIR. ADDING FURTHER SUPPORT WILL BE UPPER DIVERGENCE ASSOCIATED WITH RIGHT REAR QUADRANT OF 200-300 MILLIBAR JET ACROSS U.P. STRONGEST SURFACE BASED INSTABILITY WILL BE IN CLOSER PROXIMITY OF SURFACE WARM FRONT...ALONG AND JUST TO THE SOUTH. LAKE MICHIGAN HAS HAD ITS SAY ON HOLDING UP THE NORTHWARD PUSH IN ERN WI. ANOTHER POTENTIAL NEGATIVE IS THE CONSIDERABLE CLOUD COVER UPSTREAM. BOTTOM LINE...AT THIS POINT ENOUGH FAVORABLE FACTORS IN PLACE TO WARRANT THE SPC SLIGHT RISK INTO SRN WI. SVR THREAT APPEARS GREATEST ALONG AND SOUTH OF THE SFC WRM FRONT IN SC WI. .SUNDAY - CONFIDENCE...MEDIUM ACTIVE PATERN PERSISTS. WHILE ONE SHORTWAVE SHIFTS EAST THE ACTIVE UPPER FLOW CONTINUES. PROGS SUGGEST A POTENTIAL LULL IN THE MORNING WITH ANOTHER SHOT OF STEADY RAINS/THUNDER RIDING IN FOR THE AFTERNOON. 850 BAROCLINIC TIGHTENS UP ACROSS THE CWA WITH A RENWED 850 JET CORE INCREASING ACROSS ILLINOIS. THIS WILL MAXIMIZE FORCING ACROSS SRN WI. .SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM THE MID/UPPER TROUGH MOVES ACROSS THE NORTHERN AND CENTRAL PLAINS WITH THE MAIN RIGHT ENTRANCE REGION LIFTING TO THE NORTH OF THE FORECAST AREA...BUT THE 250 MB WINDS DO INCREASE SUNDAY NIGHT OVER SOUTHERN WISCONSIN WITH WEAK UPPER DIVERGENCE. THE 925/850/700 MB LATER IS SATURATED SUNDAY NIGHT...BUT DOES DRY DURING THE DAY MONDAY FROM THE NORTHWEST. 700 UPWARD MOTION IS STRONG SUNDAY EVENING BUT WEAKENS AFTER MIDNIGHT BEFORE BECOMING DOWNWARD MONDAY AFTERNOON...EXCEPT FOR THE FAR SOUTHEAST TIP. BOTH THE 12Z GFS AND 00Z ECMWF TAKES A LOW NORTHEAST ACROSS THE FRONTAL BOUNDARY THAT IS LOCATED ACROSS CENTRAL AND NORTHERN ILLINOIS...SUNDAY NIGHT. THIS SPREADS MODERATE TO HEAVY RAIN AMOUNTS ACROSS MUCH OF SOUTHERN WISCONSIN...WITH AMOUNTS OF 1 TO 1.5 INCHES. THICKNESS AND 850 MB TEMPERATURE VALUES DROP...AND NAM SOUNDINGS COOL ENOUGH FOR A CHANGE OVER TO SNOW. HOWEVER THIS HAPPENS AFTER MOST OF THE HEAVIER PRECIPITATION FALLS...SO DO NOT EXPECT ACCUMULATIONS TO CAUSE MUCH OF A PROBLEM. .MONDAY NIGHT AND TUESDAY... THE MAIN MID/UPPER TROUGH AXIS MOVES ACROSS WISCONSIN LATE MONDAY NIGHT AND TUESDAY MORNING WITH UPPER DIVERGENCE AHEAD OF THE TROUGH AXIS AND CONVERGENCE BEHIND. WEAK 700 MB UPWARD MOTION OVER THE FAR SOUTHEAST EARLY MONDAY MORNING BECOMES DOWNWARD. MID LEVELS REMAIN DRY...WITH SOME INCREASE IN RH WEST OF MADISON BY EVENING. .LONG TERM... .WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...LOW THE MID/UPPER LEVEL FLOW IS ZONAL WEDNESDAY AND BECOMES SOMEWHAT SOUTHWEST LATER THURSDAY. WARM AIR ADVECTION AND SOUTH WINDS OCCURS WEDNESDAY AHEAD OF A TROUGH OF LOW PRESSURE EXTENDING FROM COLORADO TO THE UPPER MISSISSIPPI VALLEY. MOST OF THE PRECIPITATION STAYS NORTH AND WEST WEDNESDAY. THE 00Z ECMWF BRINGS A STRONGER LOW ACROSS SOUTHERN MINNESOTA WEDNESDAY AND INTO NORTHERN WISCONSIN WEDNESDAY NIGHT...WHILE THE 12Z GFS KEEPS THE MAIN LOW OVER OKLAHOMA AND EASTERN KANSAS. THE 12Z GFS LIFTS THIS LOW INTO WISCONSIN THURSDAY WHILE THE 00Z ECMWF BRINGS IN HIGH PRESSURE BEHIND ITS DEPARTING LOW. .FRIDAY AND SATURDAY...FORECAST CONFIDENCE...LOW THE 12Z GFS MOVES THE SURFACE LOW INTO THE UPPER GREAT LAKES FRIDAY WHILE THE ECMWF LINGERS THE SURFACE HIGH. THE TIMING REMAINS OFF BETWEEN THE GFS AND ECMWF ON SATURDAY. && .HYDROLOGY... A ROUND OF MODERATE RAINFALL IS EXPECTED TONIGHT WITH AROUND AN INCH OF RAINFALL...WITH LESSER AMOUNTS SOUTH OF MILWAUKEE AND MADISON. A SLOW MOVING FRONTAL SYSTEM WILL BRING A LONG DURATION OF MODERATE TO HEAVY RAINFALL SUNDAY AFTERNOON AND SUNDAY NIGHT. THIS COULD BRING ANOTHER 1 TO 2 INCHES OF RAINFALL. THE COMBINATION OF TONIGHTS RAIN...AND THE RAIN SUNDAY AFTERNOON AND SUNDAY NIGHT WILL CAUSE RIVERS AND STREAMS TO RISE. HAVE ISSUED AN HYDROLOGIC OUTLOOK FOR THIS EVENT. && .AVIATION/00Z TAFS/... SURFACE WARM FRONT WILL EXTEND INTO SC WI WITH MORE STABLE EASTERLY FLOW NEAR LAKE MICHIGAN. CLUSTER OF STORMS IN WC WI LIKELY TO STAY NORTH OF TAF ROUTES THE REST OF THE AFTERNOON/EARLY EVENING. BEST CHANCE FOR MORE STORMS WILL BE TONIGHT WHEN RENEWED ACTIVITY DEVELOPS ACROSS IA AND ROLLS ACROSS SRN WI NEAR WARM FRONTAL ZONE. AS LOW AND TROUGH MOVE ACRS SRN WI TNGT AND SUNDAY CIGS/VSBYS EXPECTED TO LOWER TO IFR. THIS PLAYED OUT ON MOS AND LLVL RH PROGS. WHILE A BREAK IN RAIN/STORMS POSSIBEL DURING THE MORNING EXPECTE A RENEWED SURGE SUNDAY AFTERNOON. && .MARINE...SMALL CRAFT ADVISORY PRETTY BORDERLINE NORTH OF SFC WARM FRONT THOUGH SOME ONSHORE GUSTS TO AOA 20 KNOTS...SO WILL LEAVE AS IS. AS WARM FRONT TRIES TO NUDGE...GUSTY SOUTH WINDS POSSIBLE BUT LIKELY JUST ACROSS THE FAR SOUTHERN LAKE ZONE. CONFIDNCE NOT HIGH THAT THAT WARM FRONT WILL BE ABLE TO DRIVE NORTH ESPECIALLY WITH SURFACE LOW WEAKENING TO MORE OF A BROAD TROUGH. GRADIENT TRYING TO TIGHTEN UP AND WINDS HAVE PICKED UP A SMIDGE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ644>646. && TONIGHT/SUNDAY AND AVIATION/MARINE...COLLAR SUNDAY NIGHT THROUGH SATURDAY...HENTZ
Hazardous weather outlook, Apr 12, 3:15 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT SAT APR 12 2014 WIZ046-047-051-052-056>060-062>072-132015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 315 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING AS A WARM FRONT BECOMES STATIONARY ACROSS SOUTHERN WISCONSIN. THE MAIN THREAT WILL BE LARGE HAIL. SOME HEAVY RAINFALL IS POSSIBLE ALONG AND JUST NORTH OF THE FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED SUNDAY AFTERNOON INTO SUNDAY NIGHT WITH A CONTINUED CHANCE OF THUNDERSTORMS...BUT NO SEVERE THUNDERSTORMS ARE EXPECTED. SMALL RIVERS AND STREAMS COULD SEE RAPID RISES AND WE/LL NEED TO KEEP AN EYE ON THEM FOR ANY POSSIBLE FLOODING. THE RAIN WILL CHANGE OVER TO SNOW LATE SUNDAY NIGHT AND MONDAY...BUT ANY ACCUMULATIONS ARE EXPECTED TO BE LIMITED TO AN INCH OR LESS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ643>646-132015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING FOR GUSTY EAST. THE WINDS MAY BECOME SOUTH MAINLY SOUTH OF MILWAUKEE. THIS IS IN ASSOCIATION WITH WARM FRONT BECOMING STATIONARY NEAR THE SHORELINE. THUNDERSTORMS ARE LIKELY AND THERE IS A RISK OF HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY BRISK NORTH WINDS AND HIGH WAVES ARE LIKELY SUNDAY NIGHT THROUGH MONDAY NIGHT...AS A COLD FRONT DROPS SOUTH. THERE IS A CHANCE FOR THUNDERSTORMS INTO SUNDAY NIGHT. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 12, 6:11 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
611 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL PARDEEVILLE 43.53N 89.30W
04/12/2014 M1.00 INCH COLUMBIA WI TRAINED SPOTTER
&&
MGLocal storm report, Apr 12, 6:16 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
616 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HEAVY RAIN 1 N PORTAGE 43.56N 89.47W
04/12/2014 M0.78 INCH COLUMBIA WI AMATEUR RADIO
0.78 INCHES OF RAIN IN 20 MINUTES. STARTED AT 542 PM
ENDED AT 602 PM.
&&
BHAHNLocal storm report, Apr 12, 6:18 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
618 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 3 NE CAMBRIA 43.57N 89.07W
04/12/2014 M0.75 INCH COLUMBIA WI AMATEUR RADIO
SOURCE KC9YZX.
&&
BHAHNLocal storm report, Apr 12, 6:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
629 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 1 NW CASCADE 43.67N 88.02W
04/12/2014 M0.50 INCH SHEBOYGAN WI LAW ENFORCEMENT
&&
HENTZSpecial weather statement, Apr 12, 6:38 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
638 PM CDT SAT APR 12 2014
WIZ062-063-130030-
DANE-IOWA-
638 PM CDT SAT APR 12 2014
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT DANE AND IOWA
COUNTIES...
AT 637 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 9 MILES NORTHEAST
OF DODGEVILLE...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
MOUNT HOREB AND BLACK EARTH AROUND 655 PM CDT.
CROSS PLAINS AROUND 705 PM CDT.
VERONA AROUND 710 PM CDT.
MADISON AND MIDDLETON AROUND 715 PM CDT.
FITCHBURG...WAUNAKEE AND SHOREWOOD HILLS AROUND 720 PM CDT.
MAPLE BLUFF AROUND 725 PM CDT.
MCFARLAND AND MONONA AROUND 730 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MOUNT VERNON...PINE
BLUFF...CAMP RANDALL STADIUM...LINDEN...PAOLI...BLACKHAWK LAKE REC
AREA...HOLLANDALE...HENRY VILAS ZOO...ARENA AND BARNEVELD.
LAT...LON 4318 9028 4319 9024 4316 9018 4315 9005
4320 8999 4319 8990 4320 8985 4323 8981
4327 8932 4290 8928 4286 8984 4281 8984
4282 9038
TIME...MOT...LOC 2337Z 264DEG 35KT 4305 9000
WOODLocal storm report, Apr 12, 6:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
644 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HEAVY RAIN PARDEEVILLE 43.53N 89.30W
04/12/2014 E1.50 INCH COLUMBIA WI STORM CHASER
STREET FLOODING AND PONDING OF WATER UP TO 10 INCHES DEEP
IN PARDEEVILLE. 1 HOUR RAINFALL AMOUNT ESTIMATED FROM MKX
RADAR.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:57 AM CDT | Special Weather Statement | MKX | Green, Lafayette | 33 min |
| Apr 12, 9:18 AM CDT | Special Weather Statement | MKX | Lafayette | 27 min |
| Apr 12, 10:48 AM CDT | Special Weather Statement | MKX | Walworth | 27 min |
| Apr 12, 11:10 AM CDT | Special Weather Statement | MKX | Kenosha | 35 min |
| Apr 12, 11:35 AM CDT | Special Weather Statement | MKX | Kenosha | 10 min |
| Apr 12, 11:50 AM CDT | Special Weather Statement | MKX | Kenosha | 10 min |
| Apr 12, 12:57 PM CDT | Special Weather Statement | MKX | Marquette | 33 min |
| Apr 12, 1:56 PM CDT | Special Weather Statement | MKX | Ozaukee | 34 min |
| Apr 12, 2:16 PM CDT | Special Weather Statement | MKX | Marquette | 29 min |
| Apr 12, 4:17 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 43 min |
| Apr 12, 4:26 PM CDT | Special Weather Statement | MKX | Green Lake | 34 min |
| Apr 12, 4:54 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 36 min |
| Apr 12, 5:15 PM CDT | Special Marine Warning | MKX | 60 min | |
| Apr 12, 5:24 PM CDT | Special Weather Statement | MKX | Marquette | 36 min |
| Apr 12, 5:27 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 48 min |
| Apr 12, 5:48 PM CDT | Special Weather Statement | MKX | Iowa | 42 min |
| Apr 12, 6:07 PM CDT | Special Weather Statement | MKX | Fond du Lac | 38 min |
| Apr 12, 6:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 46 min |
| Apr 12, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan | 46 min |
| Apr 12, 6:38 PM CDT | Special Weather Statement | MKX | Dane, Iowa | 52 min |
| Apr 12, 6:54 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 66 min |
| Apr 12, 6:59 PM CDT | Special Marine Warning | MKX | 91 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.